# SDR QXEA2025022400053

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 16,177 hours, 11,124 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000186
- Part serial: 260484
- Condition: Damaged
- Location: Zone 200
- Part time: 2,613 hours, 2,019 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2060. #1 THOTTLE LEVER IS CRACKED AND PIECES ARE FALLING OFF. REMOVED FROM SERVICE. REMOVED AND REPLACED THRUST CONTROL QUADRANT ASSEMBLY. REF E175 AMM TASK 76-11-01-000/400-801-A. ALL OP'S CHECKS GOOD. A/C REMAINS CAT III. CATAGORY STATUS PLACARD READS CAT III. MTX CONTROL HAS BEEN ADVISED. RETURNED TO SERVICE.
